# SDR 2016FA0000670

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: General aviation
- Aircraft: N5148V
- Make and model: Cessna 172S
- Aircraft serial: 172S9025
- Aircraft time: 3,457 hours
- Engine: Lyc IO360L2A
- Engine time: 3,457 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 97 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD FOUND CRACKED AFTER 2 MONTHS OF OPERATION, WITH NEW ONE PREVIOUSLY INSTALLED. HAVE TO REPLACE THESE AT ABOUT EVERY 200 HRS DO TO CRACKS.
